# SDR MASA200400487

- Difficulty date: August 29, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Jammed
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR JAMMED WHILE OPENING.  MAINTENANCE OPS CHECKED AND IT OPERATED NORMAL.
